Lemsip Sachet Max Decongestant Honey and Ginger Sachets 10

Lemsip Sachet Max Decongestant Honey and Ginger Sachets 10
A soothing drink for the temporary relief of symptoms of colds and flu.
$14.99
Own it now, pay later
In Stock

Lemsip Max Decongestant Cold and Flu hot Drink Honey and Ginger is for the temporary relief of symptoms of colds and flu, including body aches and pains, sore throat, headache and nasal congestion.

It also works to reduce fever and is gluten free.

Keep to the recommended dose.

How to take: Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved.

If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take:

- For adults and children over 12 years old: 1 sachet.

- Dosage may be repeated every 4-6 hours as necessary.

Maximum 4 sachet in 24 hours.



Phenylephrine Hydrochloride 12.2mg, Paracetamol 1000mg.

Contains bee honey extract. Contains total sugars 2.3g in a base including sucrose and lactose. Contains aspartame and saccharin. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Always read the label. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.

Do not use:

-in children 12 years and under.

- more than one sachet per dose.

Unless a doctor has advised:

-adults should not use for more than a few days at a time.

-do not give this medicine to children over 12 years and adolescents for more than 48 hours.

Unless advised by a doctor or pharmacist do not take with other product containing paracetamol.

Consult your doctor or pharmacist before taking this medicine:

-if you are pregnant or breastfeeding.

-if you have high blood pressure, heart problems.

-if you are taking anti-depressant medication.

-with other medicines intended to treat the symptoms of the common cold while using this product

This product may cause sleeplessness.

If an overdose is taken or suspected, ring the Poison Information Centre (Australia: 13 11 26 New Zealand: 0800 764 766) or go to a hospital straight away even if you feel well because of risk of delayed, serious liver damage.

Phenylketonurics are warned that this product contains aspartame.

Keep out the reach of children.

Contains: Phenylephrine, Paracetamol and Bee Honey extract.

Contains total sugars 2.3g in a base including sucrose & lactose. Contains aspartame and saccharin. Contains 129mg (5.6mmol) of sodium which should be taken into account by those on a low sodium diet.

Sachet is safety sealed - do not use if torn or damaged.

A NOTE FROM WIZARD

All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete.

We still recommend that you check the ingredient listings and warnings on a product before use.

RELATED PRODUCTS

PEOPLE ALSO BOUGHT

Scroll to top